

Market Transformation Advisory Board (MTAB) Meeting

Day 1: Thursday, November 30, 2023, 12 p.m. - 5:30 p.m. (Pacific) &

Day 2: Friday, December 1, 9 a.m. - 3 p.m. (Pacific)

Location: Energy Education Center - 6090 N. Irwindale Ave., Irwindale, CA 91702 (virtual attendance available)

Learn more & register

DAY 1 - Thursday, November 30

Time	Agenda Item	Presenter
12:00 p.m.	1. Welcome & Agenda	Stacey Hobart
12:05 p.m.	2. Safety Minute	Randall Higa
12:08 p.m.	3. Declaration of COI	Stacey Hobart
12:10 p.m.	4. Introductions & Ice Breaker	MTAB & CalMTA
12:25 p.m.	5. Review October 13 meeting notes	Stacey Hobart
12:30 p.m.	6. Review MTI Development Schedule	Stacey Hobart
12:40 p.m.	7. Draft Stage 1 Disposition Report	Jennifer Barnes
1:10 p.m.	Break (15 min)	
1:25 p.m.	8. Discuss & Prioritize Batch 2 MTI Ideas	Jeff Mitchell & Lynette Curthoys
3:15 p.m.	Break (15 min)	,
3:30 p.m.	Discuss & Prioritize Batch 2 MTI Ideas	Jeff Mitchell & Lynette Curthoys
5:20 p.m.	9. Public Comment	·
5:30 p.m.	Adjourn - continued Day 2	



DAY 2 - Friday, December 1

Time	Agenda Item	Presenter
9:00 a.m.	1. Welcome & Agenda	Stacey Hobart
9:05 a.m.	2. Discuss Overall Portfolio Characteristics	Jeff Mitchell
9:45 a.m.	3. ESJ Listening Sessions Report Out	Rachel Good
10:00 a.m.	4. Update on Draft MTI Evaluation Framework	Karen Horkitz
11:00 a.m.	5. Public comment	
11:15 a.m.	Break (15 min)	
11:30 a.m.	6. Advancement Plan: Portable Heat Pump	Elaine Miller
12:15 p.m.	7. Advancement Plan: Induction Cooktop	Elaine Miller
1:00 p.m.	Lunch (50 min)	
1:50 p.m.	8. Advancement Plan: Efficient Rooftop Units	Alexis Allan
2:35 p.m.	9. Future MTAB Meetings & Topics	Lynette Curthoys
2:40 p.m.	10. MTAB Recruitment Schedule	Stacey Hobart
2:50 p.m.	11. Public Comment	,
3:00 p.m.	Adjourn	